# SDR SIMA20150903004

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 37,874 hours, 34,404 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 20160464P
- Condition: Damaged
- Location: Nr 4
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 MAIN TIRE DAMAGED, MISSING TREAD ON INNER HOLE.  R & R NR 4 MLG WHEEL ASSEMBLY IAW WC 32-700-11 & WC 32-700-18.
